Report on the 2014-2015 new doctoral recipients

William Yslas Velez, Thomas H. Barr, Colleen A. Rose

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

This report presents a statistical profile of recipients of doctoral degrees awarded by departments in the mathematical sciences at universities in the United States during the period July 1, 2014 through June 30, 2015. Information in this report was provided by 312 of the 318 doctoral-granting departments surveyed, with additional information provided by the individual new doctoral recipients. The report includes an analysis of the fall 2015 employment plans of 2014–15 doctoral recipients and a demographic profile summarizing characteristics of their citizenship status, gender, and racial/ethnic group.

Original languageEnglish (US)
Pages (from-to)754-765
Number of pages12
JournalNotices of the American Mathematical Society
Volume63
Issue number7
StatePublished - Aug 1 2016

Fingerprint

Profile
Gender
Universities

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Report on the 2014-2015 new doctoral recipients. / Velez, William Yslas; Barr, Thomas H.; Rose, Colleen A.

In: Notices of the American Mathematical Society, Vol. 63, No. 7, 01.08.2016, p. 754-765.

Research output: Contribution to journalArticle

Velez, William Yslas ; Barr, Thomas H. ; Rose, Colleen A. / Report on the 2014-2015 new doctoral recipients. In: Notices of the American Mathematical Society. 2016 ; Vol. 63, No. 7. pp. 754-765.
@article{a0388cde63684c1c97c4fc7cb05c9a66,
title = "Report on the 2014-2015 new doctoral recipients",
abstract = "This report presents a statistical profile of recipients of doctoral degrees awarded by departments in the mathematical sciences at universities in the United States during the period July 1, 2014 through June 30, 2015. Information in this report was provided by 312 of the 318 doctoral-granting departments surveyed, with additional information provided by the individual new doctoral recipients. The report includes an analysis of the fall 2015 employment plans of 2014–15 doctoral recipients and a demographic profile summarizing characteristics of their citizenship status, gender, and racial/ethnic group.",
author = "Velez, {William Yslas} and Barr, {Thomas H.} and Rose, {Colleen A.}",
year = "2016",
month = "8",
day = "1",
language = "English (US)",
volume = "63",
pages = "754--765",
journal = "Notices of the American Mathematical Society",
issn = "0002-9920",
publisher = "American Mathematical Society",
number = "7",

}

TY - JOUR

T1 - Report on the 2014-2015 new doctoral recipients

AU - Velez, William Yslas

AU - Barr, Thomas H.

AU - Rose, Colleen A.

PY - 2016/8/1

Y1 - 2016/8/1

N2 - This report presents a statistical profile of recipients of doctoral degrees awarded by departments in the mathematical sciences at universities in the United States during the period July 1, 2014 through June 30, 2015. Information in this report was provided by 312 of the 318 doctoral-granting departments surveyed, with additional information provided by the individual new doctoral recipients. The report includes an analysis of the fall 2015 employment plans of 2014–15 doctoral recipients and a demographic profile summarizing characteristics of their citizenship status, gender, and racial/ethnic group.

AB - This report presents a statistical profile of recipients of doctoral degrees awarded by departments in the mathematical sciences at universities in the United States during the period July 1, 2014 through June 30, 2015. Information in this report was provided by 312 of the 318 doctoral-granting departments surveyed, with additional information provided by the individual new doctoral recipients. The report includes an analysis of the fall 2015 employment plans of 2014–15 doctoral recipients and a demographic profile summarizing characteristics of their citizenship status, gender, and racial/ethnic group.

UR - http://www.scopus.com/inward/record.url?scp=84978544532&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84978544532&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84978544532

VL - 63

SP - 754

EP - 765

JO - Notices of the American Mathematical Society

JF - Notices of the American Mathematical Society

SN - 0002-9920

IS - 7

ER -